# SDR ASAA2023050443161

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 32,773 hours, 10,361 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FUEL FILTER BYPASS LIGHT CAME ON TWICE ON TAXI OUT. GROUNDED - YES. FLIGHT CREW REPORTS LIGHT WAS INTERMITTENT BOTH TIMES FOUND MTX MSG 73-31072 "FUEL FILTER SIGNALS DISAGREE". FOLLOWED B737-900 FIM 73-05 TASK 801 PERFORMED EEC BITE TEST CONFIRMED FAULT MSG 73-31072 REMOVED AND REPLACED FUEL FILTER IAW B737-900 AMM 73-11-02-000-801/73-11-02-400-801. PERFORMED IDLE LEAK CHECK NO LEAKS FOUND AT THIS TIME.
